# SDR DHL9780738C

- Difficulty date: September 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC, FUS STA 1220, LINE NR 5, FLOOR TRACK DAMAGED, TWO PLACES.  REMOVED DAMAGED EXISTING PLUGS IAW SRM 53-2-3.  CLEANED AREA.  TREATED AND PRIMED AREA AND PLUGS IAW SRM 51-1-8.  INSTALLED PLUGS IAW SRM 53-2-3.
